# SDR SWAA2013100720844

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 25,633 hours, 11,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A8127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF DOOR CUTOUT SHIELD PLATE CRACKED. R 7 R PLATE IAW SRM & DRAWING.
